# SDR CNMA20110003

- Difficulty date: March 1, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N387AX
- Make and model: Boeing 767319
- Aircraft serial: 24875
- Aircraft time: 83,780 hours, 17,381 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Solenoid
- Part number: AR47011
- Part serial: 0592
- Condition: Fumes
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT AND FWD GALLEY, FUMES DISSIPATED AFTER CABIN DEPRESSURIZED IAW QRH PROCEDURES. R & R FLIGHT DECK DOOR SOLENOID IAW MM 52-51.  OPS CHECK GOOD.
